| Model Number |
9013S0032 |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/22/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial report# (b)(4).The needle bends, twists and does not penetrate the patient's muscle.This causes pain.The needle does not break.No injuries reported.The incident reoccurred on several patients.The practitioner is experienced and accustomed to performing this examination.Further investigation to be carried out.
Event or Problem Description
The needle bends, twists and does not penetrate the patient's muscle.This causes pain.The needle does not break.No injuries reported.
Additional Manufacturer Narrative
Follow up report 001 (b)(4).Pictures were provided from the customer of the affected parts.Affected parts were returned to sales.Parts to be evaluated and investigation results to be documented once they become available.
Event or Problem Description
Additional Manufacturer Narrative
Follow up report 002 reference to natus complaint (b)(4.Returns were received from the customer and visual inspection was carried out by engineering.No issues noted during inspection.It was confirmed that needles did not have blunt tips.There are no capa's related to this issue.The current risk file doc-010776 rev l hazard id 6.5 identifies this issue harm - patient discomfort during procedure may increase.Cause- needle is perceived as being more difficult to insert than expected / increased force required to insert the needle due to high friction.Severity- marginal (3).Risk level- minor (3).A risk review is not required as this complaint does not describe a new failure mode or new harm and the existing hazard severity and/or probability of occurrence has not changed.Complaints are reviewed routinely per quality system requirements (qms-004442 corporate trending and analysis procedure) complaint trends are assessed as part of these reviews.A review of complaint trending is completed quarterly.Last review doc-059297.No trend for this failure identified.Device history record - wo#338944 was reviewed.Ncr026836 was noted, after humidity check for the cleanroom failed on the 04 november 2021.This ncr is now closed.There were no adverse effects to product performance, safety, or efficacy.A search for service data that may be relevant to this issue has been conducted.No further information related to this issue found.Closure rationale: complaint could not be verified, monitor for future occurrence.
Event or Problem Description